# SDR AALA20121023001

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,067 hours, 41,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT CUSP AT STATION 806 UNDER NUMBER 1 SEAT TRACK.  INSTALLED NEW CUSP SHEET FROM STATIONS 788 TO 807 PER AARD 51-00-05-1.
